# SDR USAA2011053100001

- Difficulty date: May 24, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 62,857 hours, 24,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A8331
- Condition: Broken
- Location: Evac Slide
- Part time: 27,751 hours, 9,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EES - LEFT OVERWING INFLATION BOTTLE CABLE FOUND BROKEN AT RELEASE CABLE DISASSEMBLE POINT.  MAINTENANCE REPLACED LEFT OFFWING ESCAPE SLIDE INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-46.
